# SDR COMA0260488

- Difficulty date: August 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 6,043 hours, 6,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0489
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,036 hours, 6,011 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5232 GEAR DISAGREE WARNING AFTER T/O.REPLACED THE MLG SELECTOR VALVE.
